# SDR SWIA971436

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120289
- Engine: Pwa PW118A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT RED A LIGHT LANDING GEAR CAME ON INFLIGHT AGAIN.  RETURNED TO SFO.  FOUND PROBLEM TO BE IN A SYSTEM SENSOR HARNESS.  SWAPPED A & B PLUGS AND DEFERRED B INTRANSIT PER MEL 32-60-1A.
